# SDR 2012FA0000185

- Difficulty date: February 10, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N902SF
- Make and model: Bell OH-58A
- Aircraft serial: 7015406
- Engine: Allsn T63A720
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206010332121
- Part serial: FAJF59065
- Condition: Broken
- Location: Main Rotor
- Part time: 2,499 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LANDED ON LOAD TRUCK.   ACFT RECEIVED FUEL AND LOAD.   PILOT FELT VIBRATION AND SHUTDOWN ACFT AND FOUND MAST POLE BROKEN.
